# SDR DHL2003873566

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV LWR PLATING OB SEC SHOW CORROSION, DENTS ON SEVERAL SPOTS FROM STA XE.246.000 - XH 285.000. PERFORMED MAJOR REPAIR IAW EODHL-030604, ED-3424. REMOVED FASTERNERS, DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1. REMOVED CORROSION IAW SRM 51-1-8. FOUND OUT OF LIMITS. CLEANED, TREATED, PRIMED AREA.  FAB A NEW SKIN PANEL IAW EODHL-030605, ED-3424. CLEANED, TREATED AND PRIMED NEW SKIN PANEL INTER SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-1. INSTALLED NEW SKIN PANEL ON RT ELEV LWR SURFACE OB SECTION (STA. XE.246.000 - XH.285.000) USING NEW FASTENERS IAW EODHL-030605, ED-3424, SRM 51-1-21. FOR RT ELEV REMOVAL, INSTALL SEE N/R 2157 FOR REBALANCING.
